# SDR ASAA2020012413935

- Difficulty date: January 21, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 51,000 hours, 15,140 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH008375
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 29,637 hours, 8,647 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT #1 GEN FELL OFF LINE, NO RESET. GROUNDED - YES. PERFORMED B737-800 FIM 24-21 TASK 821, #1 GCU FAULTED #1 IDG. DISCONNECTED #1 IDG. REMOVED AND REPLACED #1 IDG PER B737-800 AMM 24-11-11 OPS AND LEAK CHECK GOOD.
